I’m 82. I’ve got difficulty reaching orgasm. I’m able to reach it while I watch exciting porn while using a vibrator. I’ve been like this a couple of years. What would you suggest. And what do you think about using cabergoline, the prolactin depressant?

Responses

  • Michael Castleman says:

    With aging, many men suffer delayed orgasm or inability to have them. So your situation is fairly common.

    On the bright side, you’re still getting there. So what if you need porn and a vibrator? If you’re enjoying yourself, all’s well. Carry on

    Do you stroke using a lubricant? If not, I suggest trying one. Lube enhances the penis’ erotic sensitivity. Lube is sold at drug stores. Look near the condoms.

    You might also benefit from my low-cost e-article: Can’t Get There: Help for Ejaculation/Orgasm Problems. It presents a self-help adaptation of the program sex therapists have developed to treat this problem. All my resources carry a money-back guarantee, so they’re risk free.

    Now, about cabergoline. I’m no expert, but I read up on it. Sexually, it’s used mostly to minimize the sexual side effects of SSRI antidepressants. Are you taking Prozac or similar drugs? If not, I don’t see why you’re using cabergoline.

    If you take an SSRI, the issue becomes cabergoline’s side effects. I suggest you read up on them and discuss them with the physician who prescribed the drug. Start with Wikipedia, which has a good overview, then read on if you feel so inclined.

Leave a Response